MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE

SHIRAKAWA OLYMPUS CO., LTD. ULTRASONIC PROBE
Model Number UM-S20-17S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the ultrasonic probe tip broke off.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection, and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the device was not returned therefore a conclusion cannot be made.Olympus will continue to monitor field performance for this device.

Brand Name
ULTRASONIC PROBE
Common Device Name
ULTRASONIC PROBE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23991370
Report Number3002808148-2026-00522
Device Sequence Number10239624
Product Code ITX
UDI-Device Identifier04953170467301
UDI-Public04953170467301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K250762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM-S20-17S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown